# SDR CALA2024010800055

- Difficulty date: December 22, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 0002470005
- Condition: Corroded
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-43 A3NB-53-3-6328 FWD CABIN FLOOR SEAT TRACK HAS CORROSION (2 LOCATIONS) AT Y1292, BET. FR33 TO FR35.() REMOVED AND REPLACED SEAT TRACK Y1292 AT MAIN CABIN BETWEEN FR24 FR35 IAW SRM 51-42-11. EMP#:V935975 WC#78309 STA:ST ENG BFM
